# SDR DXTA200500719

- Difficulty date: May 12, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N292QS
- Make and model: Amd FALCON2000
- Aircraft serial: 93
- Aircraft time: 5,060 hours, 3,178 cycles
- System (JASC): 5270 · Door Warning System
- Part: Contact
- Condition: Dirty
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RED MASTER DOOR LIGHT CAME ON.  ALL DOORS WERE CLOSED AND LOCKED.  MEL'D IAW NETJETS FALCON MEL.   ALL DOORS WERE OPEN & CLOSED, AND FOUND CONTACTS ON EMERGENCY EXIT DOOR TO BE DIRTY , CLEANED AND REINSTALLED DOOR AND OPS CHECK SYSTEM AND FOUND SYSTEM TO BE WORKING IAW FALCON 2000 52-700.
